# SDR AALA20011164

- Difficulty date: May 24, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 1125-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON OUTBOARD SIDE STRINGER 29R, DOUBLER BULGED BELOW STRINGER 29R.  REMOVED CORROSION, INSTALLED SKIN DOUBLER AND STRINGER REPAIR PER SRM 53-30-3 AND 53-10-3.  (M)
